Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 28, 2016, 9:31 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2016, 9:31 AM EDT (13:31 UTC)
- Expired
- Oct 30, 2016, 3:48 AM EDT
- In force
- 42 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
527 WHUS72 KMFL 281331 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT FRI OCT 28 2016 TO ADD SMALL CRAFT ADVISORY FOR LAKE OKEECHOBEE THROUGH SATURDAY MORNING. AMZ610-290200- /O.NEW.KMFL.SC.Y.0032.161028T1331Z-161029T1400Z/ LAKE OKEECHOBEE- 931 AM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-GMZ656-657-676-290200- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161030T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 931 AM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
374 WHUS72 KMFL 282158 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 558 PM EDT FRI OCT 28 2016 TO EXTEND SMALL CRAFT ADVISORY FOR ATLANTIC WATERS AND BISCAYNE BAY UNTIL SUNDAY EVENING AMZ630-650-651-670-671-291430- /O.EXT.KMFL.SC.Y.0031.000000T0000Z-161031T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 558 PM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-291430- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161030T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 558 PM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-291400- /O.CON.KMFL.SC.Y.0032.000000T0000Z-161029T1400Z/ LAKE OKEECHOBEE- 558 PM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
446 WHUS72 KMFL 290815 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 AM EDT SAT OCT 29 2016 TO EXTEND SMALL CRAFT ADVISORY FOR ATLANTIC WATERS AND BISCAYNE BAY UNTIL SUNDAY EVENING GMZ656-657-676-291615- /O.EXT.KMFL.SC.Y.0031.000000T0000Z-161030T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 415 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-291615- /O.EXT.KMFL.SC.Y.0032.000000T0000Z-161029T1900Z/ LAKE OKEECHOBEE- 415 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-291615- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161031T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 415 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
909 WHUS72 KMFL 291421 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1021 AM EDT SAT OCT 29 2016 AMZ610-300200- /O.EXT.KMFL.SC.Y.0032.000000T0000Z-161030T1200Z/ LAKE OKEECHOBEE- 1021 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-300200- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161031T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1021 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-300200- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161030T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1021 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
784 WHUS72 KMFL 291925 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 325 PM EDT SAT OCT 29 2016 AMZ630-650-651-670-671-300330- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161031T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 325 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-300330- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161030T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 325 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-300330- /O.CON.KMFL.SC.Y.0032.000000T0000Z-161030T1200Z/ LAKE OKEECHOBEE- 325 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
397 WHUS72 KMFL 300748 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 AM EDT SUN OCT 30 2016 GMZ656-657-676-300900- /O.CAN.KMFL.SC.Y.0031.000000T0000Z-161030T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 348 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. MARINERS SHOULD STILL EXERCISE CAUTION AS EAST AND NORTHEAST WINDS OF 15 TO 20 KNOTS ARE STILL ANTICIPATED TODAY. $$ AMZ610-300900- /O.CAN.KMFL.SC.Y.0032.000000T0000Z-161030T1200Z/ LAKE OKEECHOBEE- 348 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. MARINERS SHOULD STILL EXERCISE CAUTION AS EAST AND NORTHEAST WINDS OF 15 TO 20 KNOTS ARE STILL ANTICIPATED TODAY. $$ AMZ630-650-651-670-671-301600- /O.CON.KMFL.SC.Y.0031.000000T0000Z-161031T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 348 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 9:24 AM EDT, 7 minutes earlier.
Area forecast discussion, Oct 28, 9:24 AM EDT, 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
924 AM EDT Fri Oct 28 2016
.UPDATE...
...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...
...SMALL CRAFT ADVISORY ALL WATERS OF SOUTH FLORIDA...
.UPDATE...
High pressure over the Southeastern United States will continue to
remain nearly stationary today into tonight, as weak low pressure
remains nearly stationary over the western Caribbean Sea.
This will keep the pressure gradient tight over South Florida
along with northeast wind flow. Therefore, breezy to windy
conditions will continue over South Florida today into tonight.
A weak low level short wave is currently moving southwest across
South Florida this morning which should move into the southern
Gulf Of Mexico this afternoon. This will bring in a little bit
drier air to South Florida this afternoon. Therefore, the pops
have been lower a little bit to slight chance for this afternoon.
The pops will then be raised again for late tonight over the
southern areas of South Florida, as another low level short wave
will be moving southwest from the Atlantic waters across South
Florida. There could even be a few thunderstorms across the
southern areas of South Florida late tonight, as the 500 mb temps
will be cooling down to -9 to -10C. Therefore, isolated thunder
has been added to the forecast for late tonight for the southern
areas of South Florida.
The marine forecast looks on track for today, so no changes to the
marine package. Rest of the forecast looks good at this time and
no other changes are planned.
&&
UPDATE...54/BNB
&&
.PREV DISCUSSION... /issued 725 AM EDT Fri Oct 28 2016/
AVIATION...
The breezy east northeast winds around 15 knots with gusts up to
25 knots will continue to affect the South Florida taf sites today
into tonight, except for KAPF taf site where the winds will
decrease to around 10 knots tonight. Most of the taf sites will
continue to see some showers off and on today into tonight, except
for KPBI and KAPF taf sites where they will stay dry for today.
The ceiling and vis should remain in VFR conditions through
tonight outside of any shower moving overhead. When a shower does
move over the taf site, then the MVFR conditions could develop.
&&
AVIATION...54/BNB
PREV DISCUSSION... /issued 348 AM EDT Fri Oct 28 2016/
DISCUSSION...
SHORT TERM (TODAY THROUGH SUNDAY)-
Weather pattern consists of surface ridge anchored over the
southeastern United States with general low pressure over the
Carribean. Pressure gradient between these two features will
continue to induce strong east northeasterly winds. This pattern,
which existed much of the week, will continue well into next week.
The main day-to-day weather changes will be regulated by the
amount and depth of generally low-level moisture present. A
reasonably tight moisture gradient will persist over the CWA, as
high pressure will be much more dominant over northern zones. Like
Thursday, majority of precipitation is expected to remain over
Miami-Dade county through the weekend. Through the short term,
expect moisture depth of up to 700mb, create environment favorable
over southern regions for scattered showers and perhaps and
isolated thunderstorm or two, mainly during peak diurnal heating.
Regarding diurnal temperature trends, they will be curbed by the
moisture, Atlantic onshore breezes, and abundant cloud-cover.
Thus, maxima mainly in low to mid 80s will be a degree or two
below normal, with minima mainly in the 70s several degrees above
normal.
LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)-
Progressive pattern over northern CONUS will bring reinforcing
high pressure surge into Florida for the start of next week. Drier
air will filter into the region, but expect little change in
breezy east/northeast winds or temperatures through midweek.
MARINE...
East wind of 20 to 30 knots will persist on Gulf and Atlantic
waters into the weekend. Mainly wind-induced seas of 5 to 7 feet
will prevail on the Atlantic, higher in the Gulf Stream. These
hazardous conditions warrant the extension of the Small Craft
Advisory into Saturday evening, and this may need to extended
further with time. Scattered showers over mainly southern Atlantic
waters will prevail for next few days, with a rogue thunderstorm
possible over this same area.
AVIATION...
Northeast to east northeast winds will continue in the 10 to 15
knot range with higher gusts for the Atlantic coast terminals
nearest the coast and a few knots less for the more inland
terminals. Stratocumulus clouds in the 4 to 6 kft range will
continue to stream across the Atlantic coast terminals early this
morning with passing showers and very brief periods of MVFR
conditions and gusty winds possible with the heavier showers. An
isolated thunderstorm cannot be ruled out but low confidence.
Terminal KAPF will continue with northeast winds less than 10
knots early this morning with mainly VFR conditions expected
through the early morning hours.
BEACH FORECAST...
Persistent onshore Atlantic flow will continue into the weekend.
Due to this, there is a high risk for rip currents on Atlantic
beaches through at least Saturday evening. The threat for
significant rip currents will likely continue on the Atlantic
coast into next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 84 79 84 79 / 10 20 20 10
Fort Lauderdale 83 78 83 78 / 10 30 30 20
Miami 84 76 83 77 / 20 40 40 20
Naples 85 73 86 73 / 10 20 20 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for FLZ168-172-
173.
AM...Small Craft Advisory until 8 PM EDT Saturday for AMZ630-650-651-
670-671.
Small Craft Advisory until 10 AM EDT Saturday for AMZ610.
GM...Small Craft Advisory until 8 PM EDT Saturday for GMZ656-657-676.
&&
UPDATE...54/BNB
DISCUSSION...23/SK
MARINE...23/SK
AVIATION...54/BNBHazardous weather outlook, Oct 28, 4:14 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 414 AM EDT FRI OCT 28 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 282015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 414 AM EDT FRI OCT 28 2016 ...HAZARDOUS MARINE CONDITIONS ACROSS THE GULF AND ATLANTIC WATERS... ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES THROUGH SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK FOR RIP CURRENTS ACROSS THE ATLANTIC COAST BEACHES. THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF SOUTH FLORIDA AND THE GULF AND ATLANTIC WATERS. WIND: NORTHEAST WINDS AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE ARE POSSIBLE OVER PORTIONS OF THE SOUTH FLORIDA GULF AND ATLANTIC WATERS. WAVES: SEAS OF 6 TO 9 FEET ARE EXPECTED OVER THE ATLANTIC WATERS, HIGHEST IN THE GULF STREAM. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS PORTIONS OF THE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF SOUTH FLORIDA WATERS EXCEPT FOR LAKE OKEECHOBEE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHEAST WINDS OF 20 TO 25 KNOTS ALONG WITH HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEKEND ACROSS THE GULF AND ATLANTIC WATERS. A HIGH RISK OF RIP CURRENTS ACROSS THE ATLANTIC WATERS WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.